is related to my ulcerative colitis. I took 2 injections of Humira and had terrible side effects- A very anxious feeling, mainly in my stomach, as well as extreme fatigue and muscle weakness. After the second shot, I was in bed for about 4 days. Does this sound familiar to anyone?? If so, is there any other medications that might work better??? Lori
I am glad to make your acquaintance. I have also been diagnosed with spondylitis . My first diagnosis was about 6 years ago.I am taking for inflammation meloxicam which is generic for mobic, gabapentin, and a few others for pain. I also took lyrica. The combination of gabapentin and meloxicam seems to work well for me. Hope you feel better.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 1 answer
Posted 29 Oct 2014 • 1 answer
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 5 Aug 2017 • 3 answers
Posted 10 Oct 2017 • 1 answerFAQ by Drugs.com